Search results
Results: 59
Number of items: 59
-
Neudecker, H., & Liu, S. (1997). Kantorovich inequalities and efficiency comparisons for several classes of estimators in linear models. Statistica Neerlandica, 51(3), 345-355. https://doi.org/10.1111/1467-9574.00058
-
Heijmans, R. D. H., & Neudecker, H. (1997). Estimation of the SURE model. Statistical Papers, 39, 423-430. https://doi.org/10.1007/BF02927105
-
Neudecker, H., & Liu, S. (1996). Several matrix Kantorovich-type inequalities. Journal of Mathematical Analysis and Applications, 197, 23-26. https://doi.org/10.1006/jmaa.1996.0003
-
Neudecker, H., & Liu, S. (1996). The density of the Moore-Penrose inverse of a random matrix. Linear Algebra and Its Applications, 237/238, 123-126. https://doi.org/10.1016/0024-3795(94)00240-1
-
Neudecker, H. (1996). The asymptotic variance matrices of the sample correlation matrix in elliptical and normal situations and their proportionality. Linear Algebra and Its Applications, 237/238, 127-132. https://doi.org/10.1016/0024-3795(95)00351-7
Page 3 of 6